Year 2015, Volume , Issue 6, Pages 54 - 65 2015-07-01

FUZZY OSTROWSKI TYPE INEQUALITIES FOR (α,m)-CONVEX FUNCTIONS

Erhan SET [1] , Serkan KARATAŞ [2] , İlker MUMCU [3]


− Let f : I → R, where I ⊆ R is an interval, be a mapping differentiable in the interiorI◦of I, and let a, b ∈ I◦with a < b. If |f0(x)| ≤ M for all x ∈ [a, b], then the following inequalityholds:¯ ¯ ¯f (x) −¯ ¯ b − a Z b a f (t)dt¯≤ M (b − a)¯ ¯ ¯ ¯ " + ¡ x −a+b(b − a)2¢2# (1)
− (α, m)−convex function, Ostrowski inequality, Fuzzy Riemann integral
Other ID JA29JC27FJ
Journal Section Research Article
Authors

Author: Erhan SET

Author: Serkan KARATAŞ

Author: İlker MUMCU

Dates

Publication Date : July 1, 2015

Bibtex @ { jnt381168, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2015}, volume = {}, pages = {54 - 65}, doi = {}, title = {FUZZY OSTROWSKI TYPE INEQUALITIES FOR (α,m)-CONVEX FUNCTIONS}, key = {cite}, author = {SET, Erhan and KARATAŞ, Serkan and MUMCU, İlker} }
APA SET, E , KARATAŞ, S , MUMCU, İ . (2015). FUZZY OSTROWSKI TYPE INEQUALITIES FOR (α,m)-CONVEX FUNCTIONS. Journal of New Theory , (6) , 54-65 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34496/381168
MLA SET, E , KARATAŞ, S , MUMCU, İ . "FUZZY OSTROWSKI TYPE INEQUALITIES FOR (α,m)-CONVEX FUNCTIONS". Journal of New Theory (2015 ): 54-65 <https://dergipark.org.tr/en/pub/jnt/issue/34496/381168>
Chicago SET, E , KARATAŞ, S , MUMCU, İ . "FUZZY OSTROWSKI TYPE INEQUALITIES FOR (α,m)-CONVEX FUNCTIONS". Journal of New Theory (2015 ): 54-65
RIS TY - JOUR T1 - FUZZY OSTROWSKI TYPE INEQUALITIES FOR (α,m)-CONVEX FUNCTIONS AU - Erhan SET , Serkan KARATAŞ , İlker MUMCU Y1 - 2015 PY - 2015 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 54 EP - 65 VL - IS - 6 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory FUZZY OSTROWSKI TYPE INEQUALITIES FOR (α,m)-CONVEX FUNCTIONS %A Erhan SET , Serkan KARATAŞ , İlker MUMCU %T FUZZY OSTROWSKI TYPE INEQUALITIES FOR (α,m)-CONVEX FUNCTIONS %D 2015 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 6 %R %U
ISNAD SET, Erhan , KARATAŞ, Serkan , MUMCU, İlker . "FUZZY OSTROWSKI TYPE INEQUALITIES FOR (α,m)-CONVEX FUNCTIONS". Journal of New Theory / 6 (July 2015): 54-65 .
AMA SET E , KARATAŞ S , MUMCU İ . FUZZY OSTROWSKI TYPE INEQUALITIES FOR (α,m)-CONVEX FUNCTIONS. JNT. 2015; (6): 54-65.
Vancouver SET E , KARATAŞ S , MUMCU İ . FUZZY OSTROWSKI TYPE INEQUALITIES FOR (α,m)-CONVEX FUNCTIONS. Journal of New Theory. 2015; (6): 65-54.